See Alike in...

Alike App

Browser

mashed_potato

644d

Does anyone else feel super low after a boost of seratonin/dopamine (not from drugs, but a stimulating activity like being with friends or playing an interesting game)? I noticed this often when I went on my first sad boi meds (that apparently don't metabolize well with me) but I started noticing it again recently and I'm not currently on depression meds (stopped taking my other ones a few weeks ago)

Top reply
    • lai

      641d

      yup, my emotions tend to swing back and forth between highs and lows, which makes good times suck sometimes since i know a crash is coming next

    • lai

      641d

      yup, my emotions tend to swing back and forth between highs and lows, which makes good times suck sometimes since i know a crash is coming next

    • Jaspir

      644d

      Yes for sure!! I just feel sad that it's over, and usually tired, too (and sometimes I mistake feeling tired for being sad/depressed). I try to just give myself some slack and just do whatever I want afterwards (like don't try to fold the laundry or something like that right after)

      • Soda_Bear

        644d

        @Jaspir I am the same way, I love my friends and would die for them, so I get really sad when they have to go

    • MatchaBunn

      644d

      Yeah, I definitely understand this! I think that sometimes it just can be a lot of information to process (sensory, social, emotional) and our brains might need more time to do that. I also wondered if it was related to PEM (post-exertional malaise) because I feel the same tired after physically exerting myself as I do mentally exerting myself.

    • im.living.ig

      644d

      As much as I love my friends, it's hard to keep up with their energy. Especially on my low days. Sometimes I do gain energy from them but it's very few and far between. It's almost like a coin flip when you think about it.

    • KitKat1450

      644d

      I feel this sometimes. For me it’s like my body isn’t used to the boost so after I’m like whoah I need few mins that was great but a lot and I’m not really sure how to process. Then I feel exhausted. But if feels more like if I just hit that high what else is there for today. Kinda feels like after I’m just like ok got what I needed and time to close up shop for the day so I don’t ruin it or overdo it since it’ll be hard to hit that again and it used up my energy. But sometimes having those moments does give me more energy so I really just never know how it’ll go.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion